# SDR SIMA20121110009

- Difficulty date: November 10, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 22,935 hours, 19,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE DIAMOND GUSSET AT FRAME 20 RIGHT CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DIAMOND GUSSET AT FRAME 20 RIGHT IAW EMB SRM 51-40-02, EMB SRM 51-20-03, EMB SRM 51-40-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
